# SDR ABXA9600025

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 257 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED THE CENTER LEADING EDGE SKIN CRACKED BETWEEN ATTACH HOLES ON INBOARD END LEADING AREA.  REPAIRED LEFT HAND WING CENTER CRACKED LEADING EDGE AT STATION XW=257 IAW ABX REA D857-13077MR.
